Journal article icon

Journal article

BEDSTEADS AND NEUTRONS

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1038/256169b0

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Journal:
NATURE
Volume:
256
Issue:
5514
Pages:
169-170
Publication date:
1975
DOI:
ISSN:
0028-0836
URN:
uuid:c30ef5ad-1755-43c2-be03-5d2d02a3da66
Source identifiers:
16
Local pid:
pubs:16
Language:
English

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP